<  Back to the Polytechnique Montréal portal

Robust stabilization and guaranteed cost control of large scale linear systems with jumps

El-Kébir Boukas, A. Swierniak, K. Simek and H. Yang

Article (1997)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/30635/
Journal Title: Kybernetika (vol. 33, no. 1)
Official URL: https://www.kybernetika.cz/content/1997/1/121
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:20
Cite in APA 7: Boukas, E.-K., Swierniak, A., Simek, K., & Yang, H. (1997). Robust stabilization and guaranteed cost control of large scale linear systems with jumps. Kybernetika, 33(1), 121-131. https://www.kybernetika.cz/content/1997/1/121

Statistics

Stats are not available on this system.

Repository Staff Only

View Item View Item